Alert archive / Mississippi / River Flood Warnings in 2015

River Flood Warning 83, NWS Jackson, MS

December 28, 2015Madison County, Yazoo County, Mississippi

NWS Jackson, MS issued this river flood warning at Dec 28, 2015, 9:44 AM CST for Madison County, Yazoo County, Mississippi. It was in force for 26 hr.

The area

The outline as issued.

The facts

Issued
Dec 28, 2015, 9:44 AM CST (15:44 UTC)
Expired
Dec 29, 2015, 11:53 AM CST
In force
26 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
Minor

Counties Madison County, MS, Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 53 km from the middle of the area, began a volume at 15:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Black River near Bentonia (BTAM6).

Action stage
21 ft
Minor stage
22 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07289730, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

110 
WGUS44 KJAN 281544
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
944 AM CST MON DEC 28 2015


...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Mississippi... 

  Big Black River Near Bentonia affecting Madison and Yazoo Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites. Routine 48 hours of forecast rainfall is used on Tibbee 
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.


Additional information is available at:  
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC089-163-290600-
/O.NEW.KJAN.FL.W.0083.151228T1544Z-151229T0600Z/
/BTAM6.1.ER.151228T1500Z.151228T1500Z.151228T1500Z.NO/
944 AM CST MON DEC 28 2015

The National Weather Service in Jackson has issued a 

* Flood Warning for 
  The Big Black River Near Bentonia
* until late tonight.
* At  9:00 AM Monday the stage was 22.0 feet.
* Flood stage is 22.0 feet.
* Forecast...The river is cresting at flood stage and will fall below 
  flood stage by late this morning to early afternoon.
* Impact...At 22.0 feet...Low lying woodland areas along the river 
  begins to flood.
* Impact...At 21.0 feet...Minor low land flooding occurs along the 
  river.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Tue   Wed   Thu Crest Time  Date

Lower Big Black River 
Bentonia       22  22.0 Mon 09 AM  21.8  21.5  21.2     Cresting   


&&


LAT...LON 3256 9064 3281 9012 3291 9006 3285 8987
      3272 8996 3245 9052             



$$
2 follow-up statements
959 
WGUS84 KJAN 290036
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
636 PM CST MON DEC 28 2015

...The Flood Warning continues for the following rivers in Mississippi...

  Big Black River At West affecting Attala and Holmes Counties 
  Big Black River Near Bentonia affecting Madison and Yazoo Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites. Routine 48 hours of forecast rainfall is used on Tibbee 
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.


The next regularly scheduled update is expected between 8 and 10 AM.

&&

MSC007-051-300636-
/O.EXT.KJAN.FL.W.0079.151229T1312Z-151231T1600Z/
/WSTM6.1.ER.151229T1312Z.151230T0600Z.151231T0100Z.NO/
636 PM CST MON DEC 28 2015


The Flood Warning continues for
  The Big Black River At West
* from Tuesday morning to Thursday morning.
* At 5:45 PM Monday the stage was 13.7 feet.
* Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will rise above flood stage by tomorrow 
  morning and will continue to rise to near 16.0 feet by early 
  Wednesday morning. 
* Impact...At 15.0 feet...Lowlands and agricultural land near the 
  river begin to flood.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Tue   Wed   Thu Crest Time  Date

Upper Big Black River 
West           15  13.7 Mon 06 PM  14.9  15.9  14.3  16.0 12 AM 12/30


&&


LAT...LON 3291 9006 3314 8990 3330 8981 3322 8963
      3313 8969 3285 8987             



$$

MSC089-163-300635-
/O.EXT.KJAN.FL.W.0083.000000T0000Z-151230T0900Z/
/BTAM6.1.ER.151228T1500Z.151229T0000Z.151229T1800Z.NO/
636 PM CST MON DEC 28 2015

...Flood Warning extended until late Tuesday night...

The Flood Warning continues for
  The Big Black River Near Bentonia
* until late Tuesday night.
* At 6:00 PM Monday the stage was 22.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 22.0 feet.
* Forecast...The river will continue falling and will fall below 
  flood stage by early tomorrow afternoon.
* Impact...At 22.0 feet...Low lying woodland areas along the river 
  begins to flood.
* Impact...At 21.0 feet...Minor low land flooding occurs along the 
  river.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Tue   Wed   Thu Crest Time  Date

Lower Big Black River 
Bentonia       22  22.1 Mon 06 PM  22.1  21.6  21.0    Falling          


&&


LAT...LON 3256 9064 3281 9012 3291 9006 3285 8987
      3272 8996 3245 9052             



$$
827 
WGUS84 KJAN 291753
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1153 AM CST TUE DEC 29 2015


...The Flood Warning is cancelled for the following rivers 
in Mississippi...
 
  Big Black River Near Bentonia affecting Madison and Yazoo Counties




PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites. 

Additional information is available at:  
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC089-163-291823-
/O.CAN.KJAN.FL.W.0083.000000T0000Z-151230T0900Z/
/BTAM6.1.ER.151228T1500Z.151229T0000Z.151229T1030Z.NO/
1153 AM CST TUE DEC 29 2015

The Flood Warning is cancelled for
  The Big Black River Near Bentonia.
* At 11:00 AM Tuesday the stage was 21.9 feet.
* The river fell below flood stage at  4:30 AM Tuesday.
* Flood stage is 22.0 feet.
* Forecast...The river will continue to fall to 21.6 feet by tomorrow
  morning.


&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Wed   Thu   Fri Crest Time  Date

Lower Big Black River 
Bentonia       22  21.9 Tue 11 AM  21.6  21.1  20.5 Crested       


&&


LAT...LON 3256 9064 3281 9012 3291 9006 3285 8987
      3272 8996 3245 9052             



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Dec 28, 8:10 AM CST, 1 hour 34 minutes earlier.

Area forecast discussion, Dec 28, 8:10 AM CST, 1 hour 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
810 AM CST MON DEC 28 2015

.UPDATE...IN COORDINATION WITH MEMPHIS AND MOBILE HAVE EXTENDED THE
TORNADO WATCH UNTIL 10 AM FOR OUR COUNTIES ALONG THE ALABAMA BORDER.
HAVE ALSO CANCELED WIND ADVISORY AND MADE SOME ADJUSTMENTS TO WEATHER
GRIDS BASED ON RADAR TRENDS./17/

./PREVIOUS DISCUSSION...523 AM CST MON DEC 28 2015

.DISCUSSION...

TODAY THROUGH TUESDAY...

THE SQUALL LINE AND ASSOCIATED SEVERE THREAT IS MOVING EAST OF THE
HIGHWAY 49 CORRIDOR AS OF THIS WRITING...AND IT WILL EXIT THE
FORECAST AREA BY MID MORNING. INTENSE LOW LEVEL WINDS ARE CONTINUING
TO MIX DOWN AND WILL THUS KEEP THE CURRENT WIND ADVISORY GOING FOR
THIS MORNING. OTHERWISE...A MUCH DRIER AND MORE SEASONABLE AIRMASS
WILL MOVE IN BEHIND THE FRONT AND PERSIST THROUGH TUESDAY. TODAY WILL
END AN INCREDIBLE STRETCH OF WARMTH THAT HAS SEEN DAILY RECORDS
SMASHED BY AS MUCH AS 14 DEGREES. SOME OF THE RECENT LOW
TEMPERATURES HAVE BEEN WARM BY EVEN JULY STANDARDS. /EC/

TUESDAY NIGHT THROUGH SUNDAY...

SIGNIFICANT RAINFALL IS STILL FORECAST TO DEVELOP TUESDAY NIGHT AND
LAST INTO WEDNESDAY OVER ROUGHLY THE SOUTHEAST HALF OF THE ARKLAMISS.
THE NEXT SHORTWAVE TROUGH TO ENTER THE SOUTHERN PLAINS WILL HELP TO
BACK THE LOW LEVEL FLOW OVER THE LOWER MS VALLEY REGION. AS THIS
HAPPENS...THE STALLED BAROCLINIC ZONE ALONG THE PERIPHERY OF THE
STUBBORN SOUTHEAST CONUS RIDGE WILL BEGIN TO SHIFT BACK TO THE
NORTHWEST. STRONG LOW LEVEL THETAE ADVECTION WILL INCREASE
CONVECTIVE INSTABILITY (SHOWALTER INDICES ~ -2 WITH MOST UNSTABLE
CAPE > 500 J/KG) AND RESULT IN WIDESPREAD RAIN AND ELEVATED
THUNDERSTORM ACTIVITY. DEEP UNIDIRECTIONAL FLOW COULD RESULT IN
TRAINING OF CONVECTION AND LOCALLY HEAVIER RAINFALL GREATER THAN WHAT
IS FORECAST. THE ECMWF HAS BEEN MOST BULLISH AND A FEW ECENS MEMBERS
ARE STILL QUITE HEAVY...BUT THE GFS IS BEGINNING TO MATCH THE ECMWF
MASS FIELDS AND THE MOST RECENT SREF/GEFS IS SOMEWHAT DISCONCERTING
IN SHOWING THAT THE SET-UP COULD BE SLOWER TO LEAVE WEDNESDAY
AFTERNOON INTO THURSDAY. WILL CONTINUE TO MONITOR AS THIS SCENARIO
MAY EVENTUALLY REQUIRE SOME MENTION OF HEAVY RAIN IN THE
HWO/GRAPHICS.

AS WE GO LATER INTO THE WEEK AND THE NEW YEAR...A BIG PATTERN CHANGE
IS IN STORE FOR THE ARKLAMISS. MODELS GENERALLY AGREE THAT RIDGING
ALONG THE WEST COAST WILL FORCE NORTHERLY FLOW AND THE INFLUX OF COLD
POLAR AIR INTO THE ARKLAMISS AND SUPPRESSION OF THE SOUTHEAST CONUS
RIDGE. WHILE THE INTENSITY OF THE COLD SHOULD NOT BE ANOMALOUS...IT
WILL FEEL THAT WAY DUE TO THE RECENT WARMTH. CURRENT FORECAST HIGH
TEMPERATURES IN THE UPPER 40S WOULD BE AROUND 35 DEG F COLDER THAN
CURRENTLY BEING EXPERIENCED. TO ADD TO THE CHILL...EXTENSIVE MID/HIGH
LEVEL CLOUDINESS ASSOCIATED WITH A MINOR PERTURBATION SHOULD LIMIT
HEATING FRIDAY AND POTENTIALLY KEEP HIGHS LOWER THAN FORECAST. EXPECT
THE COLDER PATTERN TO PERSIST INTO THE WEEKEND AND LIKELY BEYOND.

ONE THING TO ADD HERE IS THAT MODELS ARE COMING IN MORE PRONOUNCED
WITH THE COASTAL BAROCLINIC ZONE AND INDICATE THE DEVELOPMENT OF
SUFFICIENT ISENTROPIC UPGLIDE FOR THE DEVELOPMENT OF LIGHT
PRECIPITATION FROM FRIDAY INTO SATURDAY...ESPECIALLY ALONG/S OF THE
I-2O CORRIDOR WHERE SEVERAL GEFS MEMBERS SHOW MEASURABLE RAINFALL.
AT THIS TIME IT LOOKS LIKE THIS WOULD BE IN LIQUID PHASE...BUT WILL
NEED TO MONITOR FOR SLEET POTENTIAL IF TRENDS CONTINUE. IN THE
LEAST...WILL NEED TO CONSIDER INCREASING POPS FOR FRIDAY INTO
SATURDAY. /EC/

&&

.AVIATION...SQUALL LINE WILL MOVE EAST OF THE AREA BY MID MORNING
WITH ALL RAINFALL ENDING QUICKLY THEREAFTER. THERE SHOULD BE A SHORT
DURATION OF CLEARING BUT THIS SHOULD BE FOLLOWED BY MVFR CATEGORY
CIGS EXPECTED IN THE FOLLOWING COLD ADVECTION PATTERN GOING THROUGH
TONIGHT. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       66  41  59  49 /  81   5   6  77
MERIDIAN      72  43  60  52 / 100   9  12  80
VICKSBURG     64  40  57  46 /  55   3   6  66
HATTIESBURG   73  45  62  56 /  80   8  14  80
NATCHEZ       65  40  57  49 /  55   3   6  76
GREENVILLE    65  39  53  44 /  69   3   6  44
GREENWOOD     71  40  56  46 /  90   7   6  57

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.

LA...NONE.

AR...NONE.

&&

17/EC
Hazardous weather outlook, Dec 28, 6:39 AM CST, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
639 AM CST MON DEC 28 2015

ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>028-034>037-
040>043-047-048-053-054-059-291245-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-
CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-
SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-CLAIBORNE-COPIAH-JEFFERSON-
639 AM CST MON DEC 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTHWEST
MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

NON-THUNDERSTORM WINDS
THREAT...ELEVATED
TIMING...TODAY

A WIND ADVISORY REMAINS IN EFFECT THIS MORNING DUE TO STRONGER WIND
GUSTS ASSOCIATED WITH A COLD FRONT PASSAGE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY.

MSZ029>033-038-039-045-046-051-052-057-058-291245-
WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WINSTON-NOXUBEE-NESHOBA-
KEMPER-NEWTON-LAUDERDALE-JASPER-CLARKE-
639 AM CST MON DEC 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL
MISSISSIPPI...AND NORTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

TORNADOES
THREAT...LIMITED
TIMING...TODAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...TODAY

A SQUALL LINE WILL MOVE QUICKLY EAST ACROSS EASTERN MISSISSIPPI THIS
MORNING BRINGING A THREAT FOR A FEW DAMAGING WIND GUSTS AND PERHAPS
A TORNADO.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY.

LAZ024-026-MSZ044-049-050-055-056-060>066-072>074-291245-
CATAHOULA-CONCORDIA-LEAKE-RANKIN-SCOTT-SIMPSON-SMITH-ADAMS-
FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-
MARION-LAMAR-FORREST-
639 AM CST MON DEC 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY.

21

&&

...HAZARD LEGEND...

*NON-THUNDERSTORM WINDS*
EXTREME...SUSTAINED WINDS 50 MPH OR GREATER OR WIND GUSTS 65 MPH
 OR GREATER.
SIGNIFICANT...SUSTAINED WINDS 40-49 MPH OR WIND GUSTS 58-64 MPH.
ELEVATED...SUSTAINED WINDS 30-39 MPH OR WIND GUSTS 45-57 MPH.
LIMITED...SUSTAINED WINDS 20-29 MPH OR WIND GUSTS 30 TO 44 MPH.

*TORNADOES*
EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR
 GREATER.
SIGNIFICANT...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR
 GREATER.
ELEVATED...CONFIDENT IN TORNADOES.
LIMITED...TORNADOES POSSIBLE.

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Dec 28, 8:16 AM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
816 AM CST MON DEC 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 AM     TSTM WND DMG     4 S GRENADA             33.72N 89.81W
12/28/2015                   GRENADA            MS   LAW ENFORCEMENT

            TREE DOWN ON I-55...A COUPLE OTHER THREES WERE DOWN ON
            SPARTA RD AND PEA RIDGE RD.

&&

CME
Local storm report, Dec 28, 8:21 AM CST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
821 AM CST MON DEC 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 AM     TSTM WND DMG     2 WSW FLORENCE          32.14N 90.16W
12/28/2015                   RANKIN             MS   UTILITY COMPANY

            UTILITY WIRE DOWNED WEST-SOUTHWEST OF FLORENCE. REPORT
            VIA ENTERGY.

&&

DCOX
Local storm report, Dec 28, 8:31 AM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
831 AM CST MON DEC 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 AM     TSTM WND DMG     5 NNW KOKOMO            31.26N 90.02W
12/28/2015                   MARION             MS   LAW ENFORCEMENT

            TREE DOWN ON DARBUN ROAD.

0500 AM     TSTM WND DMG     6 W COLUMBIA            31.27N 89.92W
12/28/2015                   MARION             MS   LAW ENFORCEMENT

            TREE DOWN ON SUMBAX ROAD NEAR FOXWORTH.

&&

AW
Local storm report, Dec 28, 8:39 AM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
839 AM CST MON DEC 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 AM     TSTM WND DMG     11 E KOSCIUSKO          33.06N 89.40W
12/28/2015                   ATTALA             MS   LAW ENFORCEMENT

            TREE DOWN ALONG HWY 14 E.

&&

CME
Local storm report, Dec 28, 8:49 AM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
849 AM CST MON DEC 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 AM     TSTM WND DMG     4 N MORTON              32.41N 89.66W
12/28/2015                   SCOTT              MS   LAW ENFORCEMENT

            A COUPLE TREES WERE DOWN ALONG HWY 13 N.

&&

CME
Local storm report, Dec 28, 9:06 AM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
906 AM CST MON DEC 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 AM     TSTM WND DMG     5 W GEORGETOWN          31.87N 90.25W
12/28/2015                   COPIAH             MS   EMERGENCY MNGR

            TREES DOWN ON BAILEY RD.

0423 AM     TSTM WND DMG     1 NW HOPEWELL           31.96N 90.23W
12/28/2015                   COPIAH             MS   EMERGENCY MNGR

            TREES DOWN ALONG HWY27...PARTIALLY BLOCKED S BOUND LANE.

&&

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 6:03 PM CSTSpecial Weather StatementJANChoctaw, Webster42 min
Dec 28, 1:44 AM CSTSevere Thunderstorm WarningJANAdams, Jefferson61 min
Dec 28, 2:21 AM CSTTornado WarningJANAdams, Franklin, Jefferson54 min
Dec 28, 2:38 AM CSTSevere Thunderstorm WarningJANClaiborne, Warren54 min
Dec 28, 2:48 AM CSTSevere Thunderstorm WarningJANLincoln57 min
Dec 28, 3:01 AM CSTSpecial Weather StatementJANIssaquena44 min
Dec 28, 3:11 AM CSTSevere Thunderstorm WarningJANClaiborne, Copiah, Jefferson64 min
Dec 28, 3:18 AM CSTTornado WarningJANFranklin, Lincoln57 min
Dec 28, 3:30 AM CSTSevere Thunderstorm WarningJANHinds, Issaquena, Warren60 min
Dec 28, 3:48 AM CSTSpecial Weather StatementJANBolivar, Humphreys, Sharkey, Sunflower, Washington42 min
Dec 28, 3:58 AM CSTSevere Thunderstorm WarningJANCopiah37 min
Dec 28, 4:10 AM CSTSevere Thunderstorm WarningJANHolmes, Humphreys, Yazoo65 min
Dec 28, 4:13 AM CSTSevere Thunderstorm WarningJANHinds, Madison, Rankin, Simpson62 min
Dec 28, 4:22 AM CSTSevere Thunderstorm WarningJANLawrence38 min
Dec 28, 4:27 AM CSTSpecial Weather StatementJANBolivar, Leflore, Sunflower48 min
Dec 28, 4:32 AM CSTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Marion58 min
Dec 28, 4:50 AM CSTTornado WarningJANLamar, Marion43 min
Dec 28, 4:51 AM CSTSevere Thunderstorm WarningJANCarroll, Holmes, Leflore, Sunflower54 min
Dec 28, 5:01 AM CSTSevere Thunderstorm WarningJANRankin, Simpson59 min
Dec 28, 5:10 AM CSTSevere Thunderstorm WarningJANAttala, Holmes, Leake, Madison, Yazoo65 min
Dec 28, 5:25 AM CSTSevere Thunderstorm WarningJANCovington, Forrest, Jefferson Davis, Jones, Lamar65 min
Dec 28, 5:28 AM CSTTornado WarningJANCovington, Jefferson Davis47 min
Dec 28, 5:33 AM CSTSevere Thunderstorm WarningJANLeake, Scott, Smith72 min
Dec 28, 5:45 AM CSTSevere Thunderstorm WarningJANCarroll, Grenada, Montgomery75 min
Dec 28, 5:55 AM CSTSevere Thunderstorm WarningJANAttala69 min
Dec 28, 6:06 AM CSTTornado WarningJANJasper, Jones, Smith40 min
Dec 28, 6:19 AM CSTSevere Thunderstorm WarningJANForrest, Jones56 min
Dec 28, 6:38 AM CSTSevere Thunderstorm WarningJANChoctaw, Webster82 min
Dec 28, 6:48 AM CSTSevere Thunderstorm WarningJANChoctaw, Winston72 min
Dec 28, 6:57 AM CSTSpecial Weather StatementJANNewton33 min
Dec 28, 7:01 AM CSTSpecial Weather StatementJANKemper44 min
Dec 28, 7:03 AM CSTSpecial Weather StatementJANClarke42 min
Dec 28, 7:33 AM CSTSevere Thunderstorm WarningJANClarke, Lauderdale45 min
Dec 28, 7:50 AM CSTSevere Thunderstorm WarningJANOktibbeha55 min
Dec 28, 8:05 AM CSTSevere Thunderstorm WarningJANClay55 min
Dec 28, 9:51 AM CSTRiver Flood WarningJANLowndes27 hr
Dec 28, 1:18 PM CSTWind AdvisoryJANBolivar, Humphreys, Leflore, Sunflower, Washington5 hr

Nearby

River Flood Warnings in Mississippi, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.